Jess asked in HealthWomen's Health · 9 years ago

Aviane birth control question?

I'm in my first month taking aviane, I'm just about finished the third week of birth control pills and im supposed to start the sugar pills tomorrow. throughout the month i've been spotting randomly and just recently i've been spotting a lot more, its very dark too which is uncommon for me. could it just be my body getting used to the pill? since its only my first month on it i wasnt too concerned but i thought id ask just to be sure.

2 Answers

Relevance
  • 9 years ago
    Favorite Answer

    Yes sometimes u will stop Cuz I did I had just started taking my pills .. it's your body getting used of it u will many of chances but it would better to ask your doctor

  • 4 years ago

    honestly frequently beginning administration may well be used to strengthen zits. some human beings can benefit weight whilst beginning beginning administration yet i think of its rather uncommon. Aviane is a low dose beginning administration so which you would be much less probable to learn weight, as your physique wont be as loaded with hormones.

Still have questions? Get your answers by asking now.